pregnant &stopping zoloft cold turkey

so i found out im pregnant and was taking 100 mg of zoloft for almost 2 yrs i stop taking it 8 days ago and im having a hard time with the dizziness light headed nausea and fasr palpitations and tinggling feeling on my face arms hands and hot flashes i also have this really weird popping noise in in my ear like if there is water in my ear headaches.......does anyone know how long do those effects last when quitting zoloft cold turkey or has anyone been in the same situation

8 Replies

  • Everyone will tell you only your doctor can give you the correct answers for your health. For me I had a major depressive episode In February and quit several antidepressant drugs all at once. High doses of Wellbutrin and Effeox among them. I had the shakes, no energy, dizzy, heart palpitations, ear popping, waves of fever and the becoming very cold. Sweating, disorientated, paranoid and eventually suicidal. This is serious stuff. People always say never quit your Meds cold turkey because of the side effects. I am happy to be living proof instead of deceased proof that quitting medications cold turkey is very hard on your mind and body. It took me 3 weeks to finally have the symptoms ease up. But then of course I am clinically depressed and really need to be on medication. So after a total of a month free of all medications I resumed my medications again and eventually started to feel better.

    Pregnancy is such a special time in a woman's life. I am pretty sure there is a lot of emotions and physical ailments that go along with it. Please ask your doctor if you should still stop your medications. You would not be on Zoloft if you were not already diagonised with depression. Please also look into things like post partum depression now so in case you sadly get this you will be already aware of the signs and symptoms.

    Congratulations on your pregnancy! I don't like saying all this unhappy things about medications. I hope you feel better soon.

  • thank you sooo much this really helps :)

  • I dont take any meds but I have all the symptoms you just listed.. my Dr sent me to a psychotherapist but I'm to sacred to call and make an appt 😔 ive neen searching online and have found natural options.. there's some essential oils that can help.. ( go to pinterest and look up natural remedies for anxiety and panic attacks ) still need to go buy them.. maby they help you

  • thank you :)

  • Just make sure to do research on natural herbs as done natural things are also dangerous to take during pregnancy especially in the early stages

  • Your body is going through so many hormonal changes too! You'd be experiencing side effects of higher estrogen which just amplify everything emotional and physical. Understand that many people feel super wonky just from pregnancy without all the added stuff you are going through. There are women who stay on their meds through pregnancy too—and have healthy babies. Talk to your doctor about options!

  • Those are withdrawals from the meds I had same thing with efexor I just stopped it took like 3 months to go away

  • Congratulations on your bundle of joy !!

    To my understanding you are not suppose to stop cold turkey especially when you are on a high dosage, you are suppose to wend yourself off by taken a lower dose until the lowest dosage.

    It is best to confirm with the doctor.

    So, please make an appointment to get the correct answer and information.

You may also like...